Advertisement

Siberian Mathematical Journal

, Volume 18, Issue 2, pp 211–217 | Cite as

Perfect semigroup rings

  • O. I. Domanov
Article

Keywords

Semigroup Ring Perfect Semigroup 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    H. Bass “Finitistic dimension and a homological generalization of semiprimary rings,” Trans. Am. Math. Soc.,95, 466–488 (1960).Google Scholar
  2. 2.
    A. E. Zalesskii and A. V. Mikhalev, “Group rings,” in: Modern Problems in Mathematics (Progress in Science and Technology) [in Russian], Vol. 2, VINITI, Moscow (1973).Google Scholar
  3. 3.
    A. Clifford and G. Preston, Algebraic Theory of Semigroups, Vols 1 and 2, Am. Math. Soc., Providence, Rhode Island (1961–1967).Google Scholar
  4. 4.
    O. I. Domanov, “Identities in semigroup algebras of completely 0-simple semigroups,” Mat. Zametki,18, No. 2, 203–212 (1975).Google Scholar
  5. 5.
    J. Weissglas, “Radicals of semigroup rings,” Glasgow Math. J.,10, No. 2, 85–93 (1969).Google Scholar
  6. 6.
    I. N. Herstein, Noncommutative Rings, Math. Ass. Am. (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • O. I. Domanov

There are no affiliations available

Personalised recommendations